Statistical transmutation in diluted flux states

Mele, E. J. and Segre, G. and Bruder, C.. (1991) Statistical transmutation in diluted flux states. Physical Review B, 43 (7). pp. 5576-5581.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/45457/

Downloads: Statistics Overview


We investigate a generalization of the commensurate-flux-state theory of the diluted t-J model in which fluctuations in the self-induced gauge field are coupled to the hole coordinates. Doped fermionic holes in the theory carry an internal SU(2)XSU(2) degree of freedom, and a polarization of this internal field leads to fractionization of the quantum statistics of the particles. The many-semion states of the model are studied by an application of the Atiyah-Singer index theorem to investigate the dynamics of these diluted flux states.
Faculties and Departments:05 Faculty of Science > Departement Physik > Physik > Theoretische Physik (Bruder)
UniBasel Contributors:Bruder, Christoph
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:American Physical Society
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:12 Dec 2016 11:32
Deposited On:12 Dec 2016 11:32

Repository Staff Only: item control page